# SDR LR7A2015031800537

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 39,899 hours, 16,848 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: LS60345
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, FOUND THE RT MAIN WHEEL WELL BULKHEAD WEB HAD CRACKED AT FS 599, WL 190, RBL 62.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP 583, CHAPTER 51-60 AND 51-70, NR 2240, PSE 53-40-17, AD 2012-06-09.
